Home > Research > Publications & Outputs > Integrable operators and the squares of Hankel ...

Associated organisational unit

View graph of relations

Integrable operators and the squares of Hankel operators

Research output: Contribution to journalJournal articlepeer-review

<mark>Journal publication date</mark>15/04/2008
<mark>Journal</mark>Journal of Mathematical Analysis and Applications
Issue number2
Number of pages11
Pages (from-to)943-953
Publication StatusPublished
<mark>Original language</mark>English


Integrable operators arise in random matrix theory, where they describe the asymptotic eigenvalue distribution of large self-adjoint random matrices from the generalized unitary ensembles. This paper gives sufficient conditions for an integrable operator to be the square of a Hankel operator, and applies the condition to the Airy, associated Laguerre, modified Bessel and Whittaker functions.